IJPAM: Volume 6, No. 4 (2003)

HARMONIC MAPS, MORPHISMS AND
GLOBALLY NULL MANIFOLDS

K.L. Duggal
Department of Mathematics
University of Windsor
Windsor, Ontario, N9B3P4, CANADA
e-mail: yq8@uwindsor.ca


Abstract.This paper deals with a new class of harmonic maps and morphisms into globally null manifolds which admit a global null vector field and a complete Riemannian hypersurface. We concentrate on the fundamental existence problem of harmonic maps and morphisms for this new class and establish an interplay between harmonic maps, morphisms, globally null manifolds and globally hyperbolic spacetimes of general relativity.

Received: August 8, 2003

AMS Subject Classification: 53C42, 53C43, 58E20

Key Words and Phrases: harmonic maps, morphisms, lightlike manifolds

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2003
Volume: 6
Issue: 4